Alert archive / New Mexico / Wind Advisories in 2006

Wind Advisory 18, NWS Albuquerque, NM

March 28, 2006

NWS Albuquerque, NM issued this wind advisory at Mar 28, 2006, 3:17 PM MST. It took effect at Mar 29, 2006, 4:30 AM MST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2006, 3:17 PM MST (22:17 UTC)
In effect from
Mar 29, 2006, 4:30 AM MST
Expired
Mar 30, 2006, 3:13 PM MST
In force
35 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 282217
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MST TUE MAR 28 2006

...WINDS WILL INCREASE LATE WEDNESDAY MORNING OVER PORTIONS
NORTHERN AND CENTRAL NEW MEXICO...

.STRONG WINDS WILL DEVELOP AS AN UPPER LEVEL STORM SYSTEM TRACKS
OVER NORTHERN AND CENTRAL NEW MEXICO WEDNESDAY. STRONG WINDS ALOFT
WILL TRANSLATE TO THE SURFACE OVER THE EASTERN HIGH PLAINS...EAST
CENTRAL AND NORTHEAST PLAINS AND NORTHERN SACRAMENTO MOUNTAINS AS
CLOUD COVER DECREASES AND TEMPERATURES INCREASE.

NMZ005>007-011>013-016>018-026-290500-
/O.NEW.KABQ.WI.Y.0018.060329T1800Z-060330T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER
317 PM MST TUE MAR 28 2006

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST WEDNESDAY. 

WEST AND SOUTHWEST WINDS WILL INCREASE LATE MORNING REACHING 25 TO 35 MPH
SUSTAINED WITH GUSTS TO 50 MPH.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23
7 follow-up statements
000 
WWUS75 KABQ 290446
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
946 PM MST TUE MAR 28 2006

...WINDS WILL INCREASE LATE WEDNESDAY MORNING OVER PORTIONS
NORTHERN AND CENTRAL NEW MEXICO...

.STRONG WINDS WILL DEVELOP AS AN UPPER LEVEL STORM SYSTEM TRACKS
OVER NORTHERN AND CENTRAL NEW MEXICO WEDNESDAY. STRONG WINDS
ALOFT WILL TRANSLATE TO THE SURFACE OVER THE EASTERN HIGH
PLAINS...EAST CENTRAL AND NORTHEAST PLAINS AND NORTHERN
SACRAMENTO MOUNTAINS AS CLOUD COVER DECREASES AND TEMPERATURES
INCREASE.

NMZ005>007-011>013-016>018-026-291300-
/O.CON.KABQ.WI.Y.0018.060329T1800Z-060330T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER
946 PM MST TUE MAR 28 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
WEDNESDAY. 

WEST AND SOUTHWEST WINDS WILL INCREASE LATE MORNING REACHING
25 TO 35 MPH SUSTAINED WITH GUSTS TO 50 MPH.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

16
000 
WWUS75 KABQ 291130
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
430 AM MST WED MAR 29 2006

NMZ019-291930-
/O.EXB.KABQ.WI.Y.0018.060329T1800Z-060330T0300Z/
CHAVES COUNTY PLAINS-
INCLUDING THE CITY OF...ROSWELL
430 AM MST WED MAR 29 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM 
MST THIS EVENING.

WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO
35 MPH RANGE LATE THIS MORNING THROUGH THE AFTERNOON HOURS WITH
GUSTS UP TO 50 MPH EAST OF THE CENTRAL MOUNTAINS. SURFACE WINDS
WILL GRADUALLY DIMINISH EARLY THIS EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005>007-011>013-016>018-026-291930-
/O.EXT.KABQ.WI.Y.0018.060329T1800Z-060330T0300Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER
430 AM MST WED MAR 29 2006

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO
35 MPH RANGE LATE THIS MORNING THROUGH THE AFTERNOON HOURS WITH
GUSTS UP TO 50 MPH EAST OF THE CENTRAL MOUNTAINS. SURFACE WINDS
WILL GRADUALLY DIMINISH EARLY THIS EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

DPORTER/19
000 
WWUS75 KABQ 291819
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1119 AM MST WED MAR 29 2006

NMZ008-300300-
/O.EXA.KABQ.WI.Y.0018.000000T0000Z-060330T0300Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
1119 AM MST WED MAR 29 2006

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

WEST TO SOUTHWEST WINDS WILL CONTINUE TO BLOW AT 25 TO 35 MPH WITH
GUSTS UP TO 50 MPH THROUGH THE LATE AFTERNOON OVER THE WESTERN
MOUNTAINS AND VALLEYS. SURFACE WINDS WILL GRADUALLY DIMINISH EARLY
THIS EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005>007-011>013-016>019-026-300300-
/O.CON.KABQ.WI.Y.0018.000000T0000Z-060330T0300Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL
1119 AM MST WED MAR 29 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

WEST TO SOUTHWEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE
EARLY THIS AFTERNOON THROUGH THE LATE AFTERNOON HOURS WITH GUSTS UP TO
50 MPH EAST OF THE CENTRAL MOUNTAINS. SURFACE WINDS WILL GRADUALLY
DIMINISH EARLY THIS EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$


23
000 
WWUS75 KABQ 300259
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 PM MST WED MAR 29 2006

NMZ006>008-013-300400-
/O.EXP.KABQ.WI.Y.0018.000000T0000Z-060330T0300Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS-
QUAY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...GALLUP/GRANTS...
TUCUMCARI
759 PM MST WED MAR 29 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. 

$$

NMZ005-011-012-016>019-026-301200-
/O.EXT.KABQ.WI.Y.0018.000000T0000Z-060330T1200Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL
759 PM MST WED MAR 29 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST THURSDAY. 

WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH
WILL CONTINUE TO AFFECT AREAS ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN FOR THE REMAINDER OF TONIGHT. OF PARTICULAR CONCERN
WILL BE NORTH SOUTH ORIENTED ROADS ACROSS THE CENTRAL HIGH PLAINS
INCLUDING HIGHWAY 285 BETWEEN CLINES CORNERS AND VAUGHN. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

KJ
000 
WWUS75 KABQ 301044
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 AM MST THU MAR 30 2006

NMZ019-301145-
/O.CAN.KABQ.WI.Y.0018.000000T0000Z-060330T1200Z/
CHAVES COUNTY PLAINS-
INCLUDING THE CITY OF...ROSWELL
344 AM MST THU MAR 30 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WINDS MAY INCREASE SOMEWHAT THIS MORNING...WITH GUSTS TO 40 MPH
STILL POSSIBLE. HOWEVER...WINDS SHOULD REMAIN BELOW ADVISORY
CRITERIA TODAY.

$$

NMZ006-007-013-020-021-301900-
/O.EXB.KABQ.WI.Y.0018.060330T1100Z-060331T0000Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-ROOSEVELT COUNTY-
CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...PORTALES...
CLOVIS
344 AM MST THU MAR 30 2006

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING ACROSS THE
EASTERN PLAINS OF NEW MEXICO AND GUSTS TO 50 MPH ARE POSSIBLE INTO
THE AFTERNOON HOURS.

THE TIME OF THE STRONGEST WINDS TODAY SHOULD BE BETWEEN 8 AM AND
3 PM.

WINDS SHOULD DECREASE AGAIN LATE THIS AFTERNOON.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

NMZ005-011-012-016>018-026-301900-
/O.EXT.KABQ.WI.Y.0018.060330T1100Z-060331T0000Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...CARRIZOZO...RUIDOSO...FORT SUMNER
344 AM MST THU MAR 30 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON.

WEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING ALONG AND EAST
OF THE CENTRAL MOUNTAIN WITH GUSTS TO 50 MPH POSSIBLE INTO THE
AFTERNOON HOURS.

THE TIME OF THE STRONGEST WINDS TODAY SHOULD BE BETWEEN 8 AM AND
3 PM.

WINDS SHOULD DECREASE AGAIN LATE THIS AFTERNOON.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

19
000 
WWUS75 KABQ 301854
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1154 AM MST THU MAR 30 2006

NMZ005>007-011>013-016>018-020-021-026-310000-
/O.CON.KABQ.WI.Y.0018.000000T0000Z-060331T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
1154 AM MST THU MAR 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS WILL CONTINUE AT 25 TO 35 MPH ALONG AND EAST OF THE
CENTRAL MOUNTAINS WITH GUSTS UP TO 50 MPH.

THE TIME OF THE STRONGEST WINDS TODAY SHOULD BE NOW THROUGH 3 PM...
WITH WINDS DECREASING LATE THIS AFTERNOON.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

40
000 
WWUS75 KABQ 302213
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 PM MST THU MAR 30 2006

NMZ005>007-011>013-016>018-020-021-026-302315-
/O.CAN.KABQ.WI.Y.0018.000000T0000Z-060331T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
313 PM MST THU MAR 30 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA OVER
NEARLY ALL OF EASTERN NEW MEXICO...AND WILL CONTINUE TO DECREASE
THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. BRIEF
SUSTAINED WINDS CAN STILL TOP 30 MPH AROUND CLINES CORNERS
THROUGH 5 PM MST...BUT WILL REMAIN BELOW 30 MPH ELSEWHERE.
THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

40

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 28, 2:23 PM MST, 54 minutes earlier.

Area forecast discussion, Mar 28, 2:23 PM MST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
223 PM MST TUE MAR 28 2006

.DISCUSSION...THE FIRST OF A SERIES OF SMALL S/WS EXITED THE STATE
THIS MORNING WITH A FEW VERY WEAK S/WS MOVING THRU THE SOUTHWESTERLY
FLOW IN ITS WAKE. A STRONGER UPPER LVL S/W WILL MOVE FROM NORTHERN
MEX INTO NM LATER THIS AFTERNOON AND EVENING AND HELP INCREASE SHOWER
INTENSITY AND COVERAGE BY ADDING MOISTURE AND DYNAMICS. THE BETTER
CHANCES OF MEASURABLE PRECIP WILL BE WEST AND NORTH...WITH SCATTERED
SHOWERS AND AN ISOLD TS SOUTHEAST. TEMPERATURES REMAIN ON THE WARM
SIDE AND KEEP SNOW LEVELS HIGH WITH BULK OF THE SNOW ACCUMS ABOVE
8000 FT. SNOW LVLS COULD DROP TO NEAR 7000 FT EARLY WEDS MORNING BUT
SNOW ACCUM SHOULD BE VERY LIGHT BELOW 8000 FT. THIS S/W EXITS BEFORE
SUNRISE GIVING A SLIGHT BREAK IN THE SHOWERS EXCEPT OVER THE
NORTHWESTERN MTNS. THE NEXT MAIN TROF...NOW POISED ALONG THE CA AND
OR COAST...INFLUENCES NM STARTING WED MORNING AS THE FIRST IMPULSES
MOVE OVER THE NORTHWEST PLATEAU. THE CENTER OF THE AXIS REACHES NM
DURING THE AFTERNOON. PRECIP COVERAGE AND INTENSITY WILL INCREASE
THRU THE DAY FROM THE CENTRAL MTNS WEST. WINDS WILL START TO INCREASE
AS THE UPPER GRADIENT TIGHTENS AND TEMPERATURES INCREASE. WILL ISSUE
A WIND ADVY FOR THE EASTERN HIGH PLAINS FROM LINCOLN CO TO COLFAX CO
AND OVER THE EAST CENTRAL AND NORTHEAST PLAINS STARTING LATE WED
MORNING. THE TROFS CURRENT TIMING WILL LET TEMPERATURES INCREASE TO
THE LOW END OF GUIDANCE WEST WITH THE DOWNSLOPE WINDS WARMING THE
PLAINS. AS THE COLD CORE MOVES OVERHEAD TEMPS WILL DECREASE AS WILL
SNOW LEVELS. THE BETTER SNOW PROSPECTS WILL BE WED NIGHT AS THE
COLDER CORE OF THE MAIN SYSTEM MOVES OVERHEAD. SNOWFALL ACCUMS FOR
MOST LOCATIONS SHOULD REMAIN NEAR ADVY CATEGORY WITH A FEW LOCALLY
HIGHER AMOUNTS ALONG THE CO BORDER AND HIGH ELEVATION WEST FACING
SLOPES OF THE NORTHERN AND NORTHWESTERN MTNS. WILL NOT ISSUE SNOW
HIGHLIGHTS WITH THIS PACKAGE WITH SOME UNCERTAINTY IN TIMING AND
PLACEMENT. THE TROF EXITS THU MORNING LEAVING WRAP AROUND SHOWERS
OVER THE NORTHERN MTNS AND NORTHEAST HIGHLANDS DURING THE MORNING.
WINDS WILL AGAIN INCREASE THU UNDER NORTHWESTERLY FLOW ALOFT. THE
SYSTEM WILL SCOUR OUT THE MOISTURE LEAVING THE EASTERN PLAINS WITH
CRITICAL FIRE WEATHER CONDITIONS. A RIDGE BUILDS OVER THE SOUTHERN
ROCKIES FRI. LOW LVL FLOW RETURNS TO SOUTHEASTERLY SLOWLY INCREASING
MOISTURE OVER THE EAST. GFS CONTINUES TO BRING A WEAK S/W OVER THE
STATE LATE SAT AND SUN SO INCREASED POPS SLIGHTLY AND SHIFTED THEM
BACK 12 HRS FROM CURRENT FORECAST. FAIR WEATHER PATTERN FROM SUN
NIGHT THRU EARLY TUE...NO PRECIP AND SEASONAL TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  41  59  33  57 /  50  60  60  10
GALLUP..........................  36  54  26  55 /  50  60  60   5
GRANTS..........................  34  59  31  57 /  50  50  60   5
GLENWOOD........................  38  64  34  65 /  40  30  50   5
CHAMA...........................  28  51  24  49 /  70  70  70  30
LOS ALAMOS......................  33  55  30  51 /  60  50  60  20
RED RIVER.......................  27  48  29  43 /  50  30  50  30
TAOS............................  34  57  32  50 /  40  40  60  20
SANTA FE........................  34  59  31  54 /  40  40  50  10
SANTA FE AIRPORT................  35  62  32  57 /  40  40  50  10
ESPANOLA........................  34  63  34  61 /  40  40  50  20
ALBUQUERQUE HEIGHTS.............  43  65  39  63 /  40  30  30   5
ALBUQUERQUE VALLEY..............  39  67  36  65 /  30  20  30   5
ALBUQUERQUE FOOTHILLS...........  39  64  36  63 /  40  30  50   5
ALBUQUERQUE WEST MESA...........  41  66  38  65 /  40  30  40   5
SOCORRO.........................  39  71  40  68 /  30  20  20   5
SANDIA PARK/CEDAR CREST.........  31  57  31  54 /  40  30  50  10
MORIARTY/ESTANCIA...............  33  63  35  59 /  20  20  40   5
CARRIZOZO.......................  40  69  40  65 /  20  10  10   0
RUIDOSO.........................  33  60  36  58 /  20  10  20   5
RATON...........................  32  64  30  63 /  10  10  20  20
LAS VEGAS.......................  34  63  33  59 /  20  10  30  10
ROY.............................  37  67  37  62 /  10   5  10  10
CLAYTON.........................  41  71  39  64 /  10   5  10  10
SANTA ROSA......................  41  73  40  68 /  20   5  10   5
TUCUMCARI.......................  45  76  45  72 /  30   5   5   5
FORT SUMNER.....................  44  74  43  71 /  20   5   5   5
CLOVIS..........................  45  74  43  71 /  30   5   5   5
PORTALES........................  45  76  44  72 /  30   5   5   5
ROSWELL.........................  49  77  47  76 /  30   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM TO 6 PM MST WEDNESDAY FOR NMZ005-NMZ006-
NMZ007-NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ026.

&&

23
Hazardous weather outlook, Mar 28, 5:58 AM MST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 AM MST TUE MAR 28 2006

NMZ001>021-026-291300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
558 AM MST TUE MAR 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNEDSAY AFTERNOON
OVER THE EASTERN PLAINS OF NEW MEXICO COMPLIMENTS OF STRONG WINDS
AND LOW RELATIVE HUMIDITIES. SIGNIFICANT SNOWS MAY FALL WEDNESDAY
NIGHT ACROSS THE NORTHERN MOUNTAINS AS AN UPPER DISTURBANCE MOVES
THROUGH THE REGION.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ONCE AGAIN THURSDAY
AFTERNOON OVER THE EASTERN PLAINS DUE TO STRONG SURFACE WINDS AND
LOW RELATIVE HUMIDITIES.

ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING
PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE WEBSITE OR BY CALLING 1.888.386.7637.

46

Nearby

Wind Advisories in New Mexico, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.